# SDR AALA2009052700972

- Difficulty date: May 27, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS WERE ON THEN CYCLED EMERGENCY ON/OFF SWITCH AT LEFT NUMBER 1 DOOR ALL LIGHTS WENT OFF.  HOWEVER ALL EMERGENCY LIGHTS IN FIRST CLASS AND ON WALL OF FIRST CLASS GALLEY DID NOT COME BACK ON.  CONNECTOR TO DROP PANEL OVER LEFT NUMBER 1 DOOR LOOSE RESECURED CONNECTOR.
